# SDR MALA040558

- Difficulty date: August 7, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- Aircraft time: 8,942 hours, 8,952 cycles
- Engine: Lyc LF5071F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122741
- Part serial: 9805520
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CAPACITY CHECK, BATTERY PACK PN/61-2275-1 SN/9805520 FAILED. MAINTENANCE REPLACED BATTERY ASSEMBLY PN 61-2274-1. UNIT PASSES CMM CHECKS. RETURNED TO SERVICE 8/17/04.  REFER TO WO NR 373758 FOR ADDITIONAL INFORMATION.
